American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68W40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Richard P. Brent and Fredrik Johansson. A bound for the error term in the Brent-McMillan algorithm. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Joel Spencer. Potpourri. The Student Mathematical Library 71 (2014) 151-172.
Book volume table of contents
View Article: PDF

[3] Joel Spencer. Primes. The Student Mathematical Library 71 (2014) 115-124.
Book volume table of contents
View Article: PDF

[4] Joel Spencer. Algorithms. The Student Mathematical Library 71 (2014) 137-150.
Book volume table of contents
View Article: PDF

[5] Joel Spencer. Unicyclic graphs. The Student Mathematical Library 71 (2014) 71-91.
Book volume table of contents
View Article: PDF

[6] Joel Spencer. Asymptotic geometry. The Student Mathematical Library 71 (2014) 125-135.
Book volume table of contents
View Article: PDF

[7] Joel Spencer. Big Oh, little oh and all that. The Student Mathematical Library 71 (2014) 27-36.
Book volume table of contents
View Article: PDF

[8] Joel Spencer. An infinity of primes. The Student Mathematical Library 71 (2014) 1-3.
Book volume table of contents
View Article: PDF

[9] Joel Spencer. Stirling's formula. The Student Mathematical Library 71 (2014) 5-25.
Book volume table of contents
View Article: PDF

[10] Joel Spencer. Really Big Numbers!. The Student Mathematical Library 71 (2014) 173-177.
Book volume table of contents
View Article: PDF

[11] Joel Spencer. From integrals to sums. The Student Mathematical Library 71 (2014) 47-55.
Book volume table of contents
View Article: PDF

[12] Joel Spencer. Large deviations. The Student Mathematical Library 71 (2014) 103-113.
Book volume table of contents
View Article: PDF

[13] Joel Spencer. Integration in Asymptopia. The Student Mathematical Library 71 (2014) 37-46.
Book volume table of contents
View Article: PDF

[14] Joel Spencer. Asymptopia. The Student Mathematical Library 71 (2014) MR MR3185739.
Book volume table of contents   

[15] Joel Spencer. Asymptotics of binomial coefficients $\binom {n}{k}$. The Student Mathematical Library 71 (2014) 57-70.
Book volume table of contents   
View Article: PDF

[16] Joel Spencer. Ramsey numbers. The Student Mathematical Library 71 (2014) 93-101.
Book volume table of contents   
View Article: PDF

[17] Peter Sanders and Christian Schulz. High quality graph partitioning. Contemporary Mathematics 588 (2013) 1-17.
Book volume table of contents   
View Article: PDF

[18] Martin Malandro and Dan Rockmore. Fast Fourier transforms for the rook monoid. Trans. Amer. Math. Soc. 362 (2010) 1009-1045. MR 2551514.
Abstract, references, and article information   
View Article: PDF

[19] Itai Benjamini and Yury Makarychev. Dimension reduction for hyperbolic space. Proc. Amer. Math. Soc. 137 (2009) 695-698. MR 2448592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David L. Donoho and Jared Tanner. Counting faces of randomly projected polytopes when the projection radically lowers dimension. J. Amer. Math. Soc. 22 (2009) 1-53. MR 2449053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Dirk Nuyens and Ronald Cools. Fast algorithms for component-by-component construction of rank-$1$ lattice rules in shift-invariant reproducing kernel {H}ilbert spaces. Math. Comp. 75 (2006) 903-920. MR 2196999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Karl Entacher, Thomas Schell and Andreas Uhl. Efficient lattice assessment for LCG and GLP parameter searches. Math. Comp. 71 (2002) 1231-1242. MR 1898753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Joel Hass and Jeffrey C. Lagarias. The number of Reidemeister moves needed for unknotting. J. Amer. Math. Soc. 14 (2001) 399-428. MR 1815217.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1